Advertisement

Does Zyprexa (olanzapine) cause weight gain?

Zyprexa (olanzapine), which is used to treat the symptoms of psychotic conditions such as schizophrenia and bipolar disorder (manic depression), may cause weight gain, especially in teenagers.

Do not stop taking Zyprexa suddenly without first talking to your doctor. If you stop taking Zyprexa suddenly, it may cause serious side effects.

Continue Learning about Olanzapine

Can I take olanzapine during pregnancy?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Olanzapine (Zyprexa) is in a class of medications called atypical antipsychotics. It is used to ...
More Answers
What are the side effects of olanzapine?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Olanzapine can cause side effects, some of which may be serious. You also should seek emergency ...
More Answers
What should I know about olanzapine before taking it?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Before taking olanzapine, you should know that it might make you dizzy or slow your reaction tim...
More Answers
What are the side effects of olanzapine extended release?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Side effects of olanzapine extended release injectable suspension include dizziness, drowsiness,...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.